Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 222, NWS North Platte, NE

July 26, 2015Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2015, 2:10 PM MDT for Sheridan County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2015, 2:10 PM MDT (20:10 UTC)
Expired
Jul 26, 2015, 2:45 PM MDT
In force
35 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sheridan County, NE

The radar

The North Platte radar (KLNX), 165 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 1:07 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 8.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
1722 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WUUS53 KLBF 262010
SVRLBF
NEC161-262100-
/O.NEW.KLBF.SV.W.0222.150726T2010Z-150726T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
210 PM MDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 300 PM MDT

* AT 209 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
  WILD HORSE BUTTE...OR 17 MILES NORTHEAST OF ALLIANCE...MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHERN SHERIDAN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  KRAUSE LAKE...WICKSON LAKE...DIAMOND LAKE...WOLF HILL...ARGO HILL
  AND SMITH LAKE STATE WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4262 10237 4227 10209 4209 10271 4216 10274
      4234 10275
TIME...MOT...LOC 2009Z 229DEG 22KT 4228 10265 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
2 follow-up statements
870 
WWUS53 KLBF 262025
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
225 PM MDT SUN JUL 26 2015

NEC161-262100-
/O.CON.KLBF.SV.W.0222.000000T0000Z-150726T2100Z/
SHERIDAN NE-
225 PM MDT SUN JUL 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHERN SHERIDAN COUNTY...

AT 224 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES EAST OF
WILD HORSE BUTTE...OR 23 MILES NORTHEAST OF ALLIANCE...MOVING
NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN SHERIDAN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
DIAMOND LAKE...WOLF HILL...ARGO HILL AND SMITH LAKE STATE WILDLIFE
MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4225 10214 4222 10252 4224 10260 4234 10265
      4262 10237 4227 10209
TIME...MOT...LOC 2024Z 229DEG 22KT 4234 10255 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
894 
WWUS53 KLBF 262045
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM MDT SUN JUL 26 2015

NEC161-262054-
/O.CAN.KLBF.SV.W.0222.000000T0000Z-150726T2100Z/
SHERIDAN NE-
245 PM MDT SUN JUL 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHERIDAN COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
CENTRAL NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .

LAT...LON 4225 10214 4222 10252 4224 10260 4234 10265
      4262 10237 4227 10209
TIME...MOT...LOC 2043Z 229DEG 22KT 4242 10242 

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 11:53 AM MDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 26, 11:53 AM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1253 PM CDT SUN JUL 26 2015

.SYNOPSIS...
ISSUED AT 319 AM CDT SUN JUL 26 2015

HAND ANALYSIS OF THE 07Z MSL DATA SHOWS A WEAK TEMPERATURE AND
PRESSURE FIELD AROUND THE AREA WITH GENERALLY LIGHT WIND. THERE IS A
TROUGH WITH A DEWPOINT GRADIENT ACROSS SOUTHEAST NEBRASKA AND A WEAK
CYCLONIC CIRCULATION OVER EAST CENTRAL SOUTH DAKOTA IN THE WAKE OF
THE OVERNIGHT CONVECTIVE SYSTEM. THERE IS ALSO A WEAK QUASI-
STATIONARY BOUNDARY ON THE HIGH PLAINS. THE HIGH PLAINS BOUNDARY IS
CHARACTERIZED BY A WIND SHIFT AND DEWPOINT GRADIENT. ALSO...RADAR
SHOWS A BOUNDARY ACROSS THE NORTHERN SANDHILLS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 319 AM CDT SUN JUL 26 2015

CONTINUING SOUTH TO SOUTHEAST FLOW WILL REINFORCE THE STRENGTH OF
THE THETA-E RIDGE ON THE HIGH PLAINS OF NORTHEAST COLORADO AND OVER
THE NEBRASKA PANHANDLE. THE WIND AND THETA-E FIELDS IN THE 0-2KM AGL
LAYER INDICATE CONVERGENCE IN THE THETA-E GRADIENT IN THE NEBRASKA
PANHANDLE AND NORTHEAST COLORADO. THIS IS LIKELY TO RESULT IN THE
DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON THAT MAY
CONGEAL EVENTUALLY INTO A CONVECTIVE COMPLEX. THERE IS AGREEMENT IN
THE PRECIPITATION AMOUNTS AND SURFACE FEATURES AMONG THE ECMWF...THE
CANADIAN...THE GFS AND THE NAM SO OUR CONFIDENCE IS HIGH IN THE
FOLLOWING SCENARIO. SCATTERED THUNDERSTORMS WILL DEVELOP IN THE
THETA-E GRADIENT OVER NORTHEAST COLORADO THIS AFTERNOON. THE STORMS
WILL THEN BECOME ORGANIZED INTO A CONVECTIVE SYSTEM THIS EVENING
BEFORE MAKING ITS WAY ACROSS SOUTHERN NEBRASKA. INITIALLY THE
INSTABILITTY AND 0-6KM AGL BULK SHEAR APPEARS TO SUPPORT LARGE
HAIL...BUT AS THE SITUATION EVOLVES...LOCALIZED HEAVY RAIN BECOMES
THE PRIMARY THREAT.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 319 AM CDT SUN JUL 26 2015

THE WEEK AHEAD WIL BE CHARACTERIZED BY SOME SIGNIFICANT CHANGES BY
MID WEEK BEFORE RETURNING TO A SUMMERTIME PATTERN BY NEXT WEEKEND.

MONDAY STARTS WITH AN ANOMALOUS UPPER LOW MOVING ACROSS THE PAC NW.
AND INTO THE NRN ROCKIES. TEMPS AT THE H5 LEVEL EXCEED -3SD
ACCORDING TO GEFS AND HEIGHTS EXCEEDING -2SD. RETURN INTERVALS FOR
THIS TYPE OF SYSTEM ARE IN THE NEIGHBORHOOD OF EVERY 5 TO 10 YEARS
SO AS THIS UPPER SYSTEM APPROACHES THE NRN PLAINS LATE MONDAY SFC
CYCLOGENESIS WILL DEVELOP IN WRN ND/SE MT. THE RESPONSE FURTHER
SOUTH WILL BE AN INCREASING SRLY WINDS SERVING TO TRANSPORT
PLENTIFUL LOW LEVEL MOISTURE INTO THE REGION. MODELS CONTINUE TO
STRUGGLE WITH THE AMOUNT OF MIXING THAT WILL OCCUR DURING THE DAY
MONDAY. GFS CONTINUES TO DEVELOP A MUCH DEEPER BL LEADING TO MINIMAL
CAPE AND LOWER DEW POINTS BY AFTERNOON MONDAY. THE NAM ON THE OTHER
HAND DEVELOPS A MORE SHALLOW BL AND SFC DEW POINTS HIGHER. THE NAM
THEREFORE HAS A MORE DEFINITIVE SFC TD GRADIENT LOCATED ACROSS NERN
CO AND INTO SWRN NEB...SUFFICIENT FOR CONVECTIVE INIT LATE IN THE
DAY MONDAY ACROSS SWRN NEB. THE GFS HAS A WEAKER TD GRADIENT AND HAS
WEAKER AND PERCEIVED MORE SHALLOW CONVECTION MONDAY NIGHT. BECAUSE
THIS SETUP WILL HAVE MORE POTENTIAL FOR MECHANICAL MIXING DUE TO THE
ANOMALOUS UPPER SYSTEM WOULD THINK THE SOLUTION WOULD LIE SOMEWHERE
IN THE MIDDLE BUT NOT AS DEEPLY MIXED AS GFS WOULD SUGGEST. EITHER
WAY WARM MID LEVEL TEMPS AND DRY AIR SHOULD TEMPER POTENTIAL
UPDRAFTS AND LIMIT CONVECTION TO ISOLD. TEMPS OF COURSE WILL DEPEND
ON THE DEPTH OF MIXING BUT A GOOD THERMAL RIDGE DEVELOPS AHEAD OF
THE SEWD ADVANCING FRONT AND MAY SEE A FEW 100S MONDAY AFTERNOON
FROM SW INTO PORTIONS OF THE SANDHILLS...THOUGH FOR NOW THE FCST
HAS MAINLY MID AND UPPER 90S.

AFOREMENTIONED COLD FRONT SHOULD CLEAR MOST OF THE CWA BY MID
MORNING TUESDAY. OF SIGNIFICANCE TUESDAY WILL BE THE MUCH DRIER
AIRMASS BY AFTERNOON. BOTH GFS AND NAM WOULD SUGGEST DEW POINTS IN
THE 30S MAY BE COMMON AS STRONG CAA TAKES OVER...WITH HIGHS TUESDAY
BELOW AVE FOR THIS TIME OF YEAR. BECAUSE OF THE TIMING OF THE
FRONTAL PASSAGE BEING EARLY IN THE DAY AND THE DRIER
AIRMASS...CONVECTIVE INITIATION WILL BE INHIBITED. WINDS WILL BE
BREEZY BEHIND THE FRONT. LOW DEWPOINTS REMAIN ACROSS THE AREA
TUESDAY NIGHT AND WED AS WELL WHICH MEANS MIN TEMPS WED MORNING WILL
BE COOLER THAN IN THE HUMID AIRMASS OF THE WEEKEND AND FIRST OF
THE WEEK.

AS THE ANOMALOUS UPPER LOW MOVES INTO ONTARIO AND THE HUDSON BAY
REGION BY THURSDAY...THE RIDGE AXIS WILL RETROGRADE TO THE WRN
STATES AGAIN...PUTTING THE REGION IN BROAD NW FLOW WHICH ISN/T
CONDUCIVE TO THE BEST CHANCES FOR CONVECTIVE RAINS. THE STRONG CAA
ASSOCIATED WITH THE FRONT WILL DRIVE IT WELL SOUTH INTO OK AND THE
TX PANHANDLES. MOISTURE RETURN WILL BE LIMITED UNTIL THURSDAY INTO
FRIDAY SINCE THE FRONT WILL BE SOUTH OF THE AREA. SUBTLE SHORT WAVES
WILL ROUND THE WRN STATES RIDGE AND ONCE LOW LEVEL MOISTURE IS ABLE
TO RETURN SOME POTENTIAL FOR THUNDERSTORMS WILL EXIST...HOWEVER
CONFIDENCE THAT FAR OUT ON TIMING AND LOCATION IS AVERAGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1253 PM CDT SUN JUL 26 2015

CONVECTIVE CHANCES ARE THE PRIMARY CONCERN FOR THE 18Z AVIATION
FORECAST. THE NEAR TERM CONVECTIVE ALLOWING FORECAST MODELS AND
SHORT TERM DETERMINISTICS ARE STRUGGLING ON COMING TO A CONSENSUS OF
WHAT IMPACTS FROM ANY POTENTIAL CONVECTION THAT WILL DEVELOP
DURING THIS FORECAST PERIOD. AS OF NOW...TWO AREAS ARE FAVORED FOR
CONVECTIVE DEVELOPMENT. FIRST OFF THE PANHANDLE OF WESTERN
NEBRASKA...AND THE SECOND OVER NORTHEASTERN COLORADO. WE
ANTICIPATED THE CONVECTION OFF THE PANHANDLE TO REMAIN ISOLATED
TO SCATTERED AND WORK EAST THROUGH THE AFTERNOON/EVENING.
ADDITIONAL CONVECTION OFF THE HIGH PLAINS OF EASTERN COLORADO MAY
SPREAD EAST ACROSS SOUTHWEST NEBRASKA THIS EVENING/OVERNIGHT WITH
GREATER COVERAGE. WHERE CONVECTION OCCURS...BRIEF IFR CONDITIONS
WOULD BE POSSIBLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...JWS
AVIATION...JACOBS
Hazardous weather outlook, Jul 26, 1:19 PM MDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
219 PM CDT SUN JUL 26 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-271930-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
219 PM CDT SUN JUL 26 2015 /119 PM MDT SUN JUL 26 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS FAR
SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS
ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF EASTERN
COLORADO AND DRIFT EAST ACROSS SOUTHWEST NEBRASKA. LARGE HAIL AND
GUSTY ERRATIC WINDS ARE POSSIBLE WITH THESE STORMS.

THERE IS AN ADDITIONAL RISK OF SEVERE THUNDERSTORMS IN THE
NEBRASKA PANHANDLE...THE WESTERN AND CENTRAL SANDHILLS AND NORTH
WEST NEBRASKA THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS
ARE EXPECTED TO DEVELOP ON A SURFACE BOUNDARY ACROSS WESTERN
NEBRASKA AND NORTHEAST COLORADO THIS AFTERNOON. A FEW STORMS IN
THIS AREA MAY BE SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS
POSSIBLE.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE UPPER 90S THIS
AFTERNOON EAST OF A IMPERIAL TO NORTH PLATTE TO ONEILL LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY
AFTERNOON AND EVENING AHEAD OF A FRONT. THE RISK OF SEVERE
THUNDERSTORMS WILL DIMINISH LATE MONDAY NIGHT AS THE FRONT COMES
THROUGH.

HEAT INDICES ARE EXPECTED TO BE AROUND 100 DEGREES LATE MONDAY
AFTERNOON AND EARLY EVENING IN CENTRAL AND SOUTHWEST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT ACROSS
SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE AND WEST CENTRAL
SANDHILLS.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JACOBS

In the hours before

Special weather statement, Jul 26, 1:44 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
144 PM MDT SUN JUL 26 2015

NEZ004-094-262030-
SHERIDAN NE-WESTERN CHERRY NE-
144 PM MDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 230 PM MDT...

AT 144 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GORDON...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IRWIN...INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...GORDON...ROCK
HILL...BAYONNE AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 105 AND 134.
 HIGHWAY 61 BETWEEN MILE MARKERS 214 AND 222.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4298 10176 4279 10163 4264 10212 4264 10214
      4279 10225 4299 10187 4300 10178
TIME...MOT...LOC 1944Z 241DEG 19KT 4276 10211

JACOBS
Special weather statement, Jul 26, 1:45 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
145 PM MDT SUN JUL 26 2015

NEZ022-262030-
GARDEN NE-
145 PM MDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN COUNTY UNTIL
230 PM MDT...

AT 145 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF CRESCENT LAKE NWR...OR 24 MILES NORTHWEST OF OSHKOSH...
MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...BRITTON LAKE...RICHARDSON LAKE...DEER LAKE...
MUMPER...ADAMS FLATS AND RACKETT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
CENTRAL NEBRASKA.

LAT...LON 4198 10231 4162 10214 4161 10264 4174 10264
      4174 10266 4175 10267 4177 10268
TIME...MOT...LOC 1945Z 241DEG 18KT 4170 10262

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 1:45 PM MDTSpecial Weather StatementLBFGarden45 min
Jul 26, 2:03 PM MDTSevere Thunderstorm WarningLBFGarden27 min
Jul 26, 2:13 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan47 min
Jul 26, 2:30 PM MDTSevere Thunderstorm WarningLBFGarden30 min
Jul 26, 2:59 PM MDTSevere Thunderstorm WarningLBFGarden31 min
Jul 26, 3:12 PM MDTAreal Flood AdvisoryLBFCherry, Sheridan3 hr
Jul 26, 3:14 PM MDTSpecial Weather StatementLBFCherry31 min
Jul 26, 4:42 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas48 min
Jul 26, 5:04 PM MDTSpecial Weather StatementLBFDeuel41 min
Jul 26, 5:06 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha24 min
Jul 26, 5:13 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith47 min
Jul 26, 5:20 PM MDTSpecial Weather StatementLBFChase, Perkins40 min
Jul 26, 5:38 PM MDTTornado Warning Tornado observedLBFCherry, Keya Paha37 min
Jul 26, 5:44 PM MDTSpecial Weather StatementLBFKeya Paha46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.